Items where Division is "Mathematics" and Year is 2023

Group by: Creators | Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 12.


Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman (2023) Random polynomials in several complex variables. Journal d'Analyse Mathematique . ISSN 0021-7670 (Print) 1565-8538 (Online) Published Online First

Choi, Whan Hyuk and Güneri, Cem and Kim, Jon Lark and Özbudak, Ferruh (2023) Optimal binary linear complementary pairs of codes. Cryptography and Communications, 15 (2). pp. 469-486. ISSN 1936-2447 (Print) 1936-2455 (Online)

Cremona, John E. and Sadek, Mohammad (2023) Local and global densities for Weierstrass models of elliptic curves. Mathematical Research Letters, 30 (2). pp. 413-461. ISSN 1073-2780 (Print) 1945-001X (Online)

Dayanık, Savaş and Sezer, Semih Onur (2023) Model misspecification in discrete time Bayesian online change detection. Methodology and Computing in Applied Probability, 25 (1). ISSN 1387-5841 (Print) 1573-7713 (Online)

Dayanık, Savaş and Sezer, Semih Onur (2023) Optimal dynamic multi-keyword bidding policy of an advertiser in search-based advertising. Mathematical Methods of Operations Research, 97 (1). pp. 25-56. ISSN 1432-2994 (Print) 1432-5217 (Online)

Pal, Ankan and Roy, Bidisha and Sadek, Mohammad (2023) Moments of Gaussian hypergeometric functions over finite fields. Functiones et Approximatio, Commentarii Mathematici, 69 (1). pp. 77-92. ISSN 0208-6573 (Print) 2080-9433 (Online)

Tuğcuoğlu Musapaşaoğlu, Aslı and Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha (2023) The edge ideals of t‐spread d‐partite hypergraphs. Collectanea Mathematica . ISSN 0010-0757 (Print) 2038-4815 (Online) Published Online First


Amir, Oussama (2023) The Geometric Properties Of Quantum Codes. [Thesis]

Çelik, Çiğdem (2023) Equidistribution of zeros of random bernoulli polynomial systems. [Thesis]

Efe, Melike (2023) On Dynamics Of Asymptotically Minimal Polynomials. [Thesis]

Sak, Yağmur (2023) On The Walsh Spectrum Of Almost Perfect Nonlinear Functions. [Thesis]

Yesin Elsheikh, Emine Tuğba (2023) Divisibility Of Rational Points On Elliptic Curves And Arithmetic Progressions In Polynomial Dynamical Systems. [Thesis]

This list was generated on Mon Jul 22 16:44:31 2024 +03.